# SDR MASA200500231

- Difficulty date: March 18, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 15,370 hours, 11,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6930 FROM OKC TO PHX.  CREW RETURNED TO THE FIELD AS INSTRUCTED FOR AILERON TRIM NEEDS 1/2 SCALE DELECTION RT WING DOWN TO MAINTAIN LEVEL FLIGHT.  AAR MAINTENANCE RERIGGED FLAP AND CREW PERFORMING TEST FLIGHT.
